Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

There are no $ Q$-points in Laver's model for the Borel conjecture


Author: Arnold W. Miller
Journal: Proc. Amer. Math. Soc. 78 (1980), 103-106
MSC: Primary 03E35; Secondary 03E05
DOI: https://doi.org/10.1090/S0002-9939-1980-0548093-2
MathSciNet review: 548093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that it is consistent with ZFC that no nonprincipal ultrafilter on $ \omega $ is a Q-point (also called a rare ultrafilter).


References [Enhancements On Off] (What's this?)

  • [C] G. Choquet, Deux classes remarquables d'ultrafiltres sur N, Bull. Sci. Math. 92 (1968), 143-153. MR 0236860 (38:5154)
  • [Ke] J. Ketenon, On the existence of P-points in the Stone-Čech compactification of integers, Fund. Math. 62 (1976), 91. MR 0433387 (55:6363)
  • [Ku1] K. Kunen, Some points in $ \beta N$, Proc. Cambridge Philos. Soc. 80 (1976), 385-398. MR 0427070 (55:106)
  • [Ku2] -, P pt's in random real extensions (to appear).
  • [L] R. Laver, On the consistency of Borel's conjecture, Acta Math. 137 (1976), 151-169. MR 0422027 (54:10019)
  • [M1] A. R. D. Mathias, Remark on rare filters, Infinite and Finite Sets, Colloq. Math. Soc. Janos Bolyai, North-Holland, Amsterdam, 1975. MR 0373898 (51:10098)
  • [M2] -, Happy families, Ann. Math. Logic 12 (1977), 59-111. MR 0491197 (58:10462)
  • [M3] -, 0# and the P-point problem (to appear).
  • [R] J. Roitman, P-pts in iterated forcing extensions (to appear).
  • [W] E. Wimmers, The Shelah P-point independence theorem, Israel J. Math. (to appear). MR 728877 (85e:03118)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05

Retrieve articles in all journals with MSC: 03E35, 03E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548093-2
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society